MAUDE Adverse Event Report: ARTHREX, INC. WRIST SPANNING PLATE, TI; PLATE, FIXATION, BONE

ARTHREX, INC. WRIST SPANNING PLATE, TI; PLATE, FIXATION, BONE
Model Number WRIST SPANNING PLATE, TI
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the surgeon had to remove the wrist spanning plate, ar-8916spn, because the screws were backing out of the distal holes.No further information, additional information requested.Additional information provided 12/18/2019: case date of implantation: (b)(6) 2019, case date of explantation: (b)(6) 2019.The following screws were also explanted during the revision: ar-8724-12, lot: 2542021, ar-8724v-12, lot: 2605841, ar-8724v-18, lot: 2605831, ar-8935-14, lot: 10176201, ar-8935-14, lot:10249431.(date of explanting procedure unknown, (b)(6) 2019 date of report to arthrex has been entered as date of event/ explant.).

Brand Name
WRIST SPANNING PLATE, TI
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9519684
Report Number1220246-2019-01540
Device Sequence Number10911441
Product Code HRS
UDI-Device Identifier00888867183674
UDI-Public00888867183674
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K143749
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWRIST SPANNING PLATE, TI
Device Catalogue NumberAR-8916SPN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2019
Initial Report FDA Received Date12/26/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;